# SDR FDEA201310292643

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 27,288 hours, 14,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5378193520600
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF WEAR ON CENTER FLANGE OF ADAPTER AT FRAME 27 BETWEEN Y1456 AND Y1959.  DAMAGE REMOVED IAW SRM 51-23-10.   ADAPTER PLATE REPLACED IAW SRM 51-40-21 AND DWG A53781920 .
